# SDR CALA9900188

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 651859919
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 5 FLAP TRACK CARRIAGE LOWER FORWARD ROLLER I/B YOKE FITTING.  THE FLAP CARRIAGE WAS REMOVED AND REPLACED IAW MM 27-51-3.
